# SDR AALA990162

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Loose
- Location: Airfoil Deice
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 382 - DURING CLIMB-OUT, SMOKE WAS REPORTED IN THE CABIN WITH THE AIRFOIL ICE ACTIVATED.  FLIGHT CREW RETURNED OFF THE AIRFOIL ICE AND THE SMOKE DISSIPATED.  FLIGHT AIR INTERRUPTED AND RETURNED TO ORD WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE SENSE LINE HAD COME OFF THE AIRFOIL A/I PRSOV.  MAINTENANCE REPLACED THE LINE AND ACCOMPLISHED REQUIRED ADJUSTMENTS AND TESTS PER MAINTENANCE MANUAL REQUIREMENTS.  COALESER BAGS WERE INSPECTED WITH NO CONTAMINATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
